Is lamictal activating or sedating iindian dating related 19 txt 19
Therefore, as your asking implies, there is just a little reason to wonder whether your consistent reaction is just one more small data point suggesting that your "recurrent unipolar" is a bit farther over toward bipolar than the pure unipolar end of the spectrum as your treatments thus far have been based upon.
(as opposed to Geodon, if the magic bullet thing doesn't work out) with your doctor.
During this time, for example, I felt like I had to keep walking for hours on end, or the depression would 'overtake' me and be so profound that I would have to kill myself.
To me, a 'lay person', I fit the DSM IV description of a mixed episode to a T. To be honest, I'm afraid to (I know that's 'unhealthy').
I've tried to mention this to two different psychiatrists, but both of them said it was not relevant because it was so long ago and because it hasn't recurred. I don't want to be disrespectful, and I don't want my doctor to be mad at me.
The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies.
After all that then we could turn to the episode you had years ago.
But since walking is known to have antidepressant effects, one could wonder whether you were just treating your depression as opposed to responding to some over-energized state that warrants considering mixed bipolar disorder.
It really takes some time for the brain to heal from major episodes. With above said, I also agree that I'd try reducing the benzo. Klonopin was very you take isn't giving you some cognitive impairment.
I will say that for me I only had cognitive impairment from it when I reached 300 mg. I'm a 51 year old female who never had trouble sleeping until I had hot flashes, so now I also take Ambien every night.